# SDR SWAA2022013147786

- Difficulty date: July 20, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 49,537 hours, 28,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOOR AFT CORNER SCUFF PLATE IS CRACKED AS MARKED / REPAIRED AFT CARGO COMPARTMENT AFT CORNER SCUFFPLATE I/A/W EA 1-A53-2076 REV 11 ON SHOP W/O 36147-8100-0001
